# SDR 2009FA0000839

- Difficulty date: October 10, 2009
- Submitted: October 13, 2009
- Operation: General aviation
- Aircraft: N969BW
- Make and model: Casa C212
- Aircraft serial: 262
- Aircraft time: 26,279 hours, 32,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE LEFT SIDE UNDER-WING (RIVETED ON) AFT EXHAUST FAIRING WHILE PERFORMING SID 20000 CYCLES/8100 LANDINGS INSPECTION, AN AREA OF MODERATE TO SEVERE EXFOLIATION CORROSION WAS DISCOVERED ON THE WING SKIN UNDERNEATH THE EXHAUST FAIRING. THIS CORROSION WAS NOT VISIBLE WITH THE RIVETED FAIRING INSTALLED.
